I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 3, PAGES 643-648
K. I. Beidar
S. A. Pikhtilkov
View as HTML View as gif image View as LaTeX source
The theory of prime radical in generalized special Lie algebras is constructed in the paper. It is shown, that the prime radical is locally solvable. For a field of characteristic zero it is shown that the radical is characteristical and satisfies IDS-property.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 8, 2000